Noncommutative curves of genus zero : [electronic resource] related to finite dimensional algebras / Dirk Kussin.

By: Kussin, Dirk, 1967-
Material type: TextTextSeries: Memoirs of the American Mathematical Society: no. 942.Publisher: Providence, R.I. : American Mathematical Society, 2009Description: 1 online resource (ix, 128 p. : ill.)ISBN: 9781470405564 (online)Subject(s): Curves, Algebraic | Representations of rings (Algebra) | Noncommutative algebrasAdditional physical formats: Noncommutative curves of genus zero :DDC classification: 516.3/52 LOC classification: QA565 | .K87 2009Online resources: Contents
Contents:
Introduction Chapter 0. Background Part 1. The homogeneous case Part 2. The weighted case Appendix A. Automorphism groups over the real numbers Appendix B. The tubular symbols
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
eBook eBook e-Library

Electronic Book@IST

Available
Total holds: 0

"Volume 201, number 942 (first of 5 numbers)."

Includes bibliographical references and index.

Introduction Chapter 0. Background Part 1. The homogeneous case Part 2. The weighted case Appendix A. Automorphism groups over the real numbers Appendix B. The tubular symbols

Access is restricted to licensed institutions

Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012

Mode of access : World Wide Web

Description based on print version record.

There are no comments for this item.

to post a comment.

Powered by Koha